Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An occupation time theorem for a class of stochastic processes


Author: John Lamperti
Journal: Trans. Amer. Math. Soc. 88 (1958), 380-387
MSC: Primary 60.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0094863-X
MathSciNet review: 0094863
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. A. Darling and M. Kac, On occupation times for Markov processes, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 444-458. MR 0084222 (18:832a)
  • [2] W. Feller, Fluctuation theory of recurrent events, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 98-119. MR 0032114 (11:255c)
  • [3] F. Spitzer, A combinatorial lemma and its application to probability theory, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 323-340. MR 0079851 (18:156e)
  • [4] D. V. Widder, The Laplace transform, Princeton, 1941. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0094863-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society